# SDR CA000322003

- Difficulty date: March 13, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Boeing 727-22
- Aircraft time: 70,454 hours
- Engine: Pwa JT8D7B
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 70,681 hours, 51,412 cycles
- Component: Floorbeam, Boeing, 72722
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERGRANUALLER CORROSSION ON LOWER CAP OF FLOORBEAMS AT STN 500, 540, 600, 1050 AND 1110. REPAIRED.
